The Initial-Boundary Value Problem of a Nonlinear Thermoelastic Beam Equations

Abstract:

Article Preview

Recently, with the development of mathematics itself and promotion of physics and other mechanics, the study of partial differential equation (equations) has become an important study subject. In this paper, we make research the initial-boundary value problem for a class of the thermoelastic beam equations. Namely, for the following coupled equations

Info:

Periodical:

Edited by:

Honghua Tan

Pages:

583-588

DOI:

10.4028/www.scientific.net/AMM.29-32.583

Citation:

J. W. Zhang and D. X. Wang, "The Initial-Boundary Value Problem of a Nonlinear Thermoelastic Beam Equations", Applied Mechanics and Materials, Vols. 29-32, pp. 583-588, 2010

Online since:

August 2010

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.